# SDR 06FDEA1323

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED INBOARD SUPPORT RIB AT LT WING SLAT TRACK NR 16.  RIB REPLACED AS PER DOUGLAS DRAWING ARB2850 AND SRM 51-31-01 VOL2   AND SRM   51-33-01 VOL2 (MAJOR REPAIR).
